MathSciNet Relay Station
MathSciNet bibliographic data
MR1102223 11F72 (11F46 11F55 22E30 58G25)
Huntley, Jonathan Spectral multiplicity for ${\rm Gl}\sb n({\bf R})$. Trans. Amer. Math. Soc. 332 (1992), no. 2, 875–888.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement